• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



A little advice please...

#1
Hi everyone, I am new to forums - and I have to say I'm well puzzled with all these buttons already! Have read a few posts and it's great to see success stories and others going through what I'm going through - and hope to be achieving soon.

My problem might be a bit different in that I have a transplanted kidney and I have to take drugs every day to stop rejection. I have seen my Bypass surgeon and put this to him and he says I should have no problem keeping the pills down after the surgery. I am concerned about this as I HAVE to take these pills, if I lost my transplant due to this then my life would definitely be in danger.

I haven't yet decided whether to have full RNY bypass or Gastric sleeve, my reservations on full RNY are that I know this op means you do not absorb food/pills in the same way and I must make sure I get the full benefit of my transplant drugs.

Any advice and personal experience from anyone regarding absorbtion or vomiting immediately after the op would be great, especially advice from anyone who has to take medication or - dare I say it - another transplant patient!!!

Please be patient with me while I try to find my way around this great forum.

Positive wishes & thoughts to you all

Katifer xxx:)

(Still trying to add my pic, LOL)
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
S: 21st6lb C: 21st6lb G: 14st4lb BMI: 41.8 Loss: 0st0lb(0%)
#2
Hi Katifer,

You won't be able to add a picture just yet. You need to reach a certain number of posts for that to become available to you.

I'd strongly suggest you have a chat with your surgeon about combining weight loss with the anti-rejection drugs to ensure that your body doesn't suss out it has a foreign kidney lurking in there.

Good luck!
 


Similar threads



Top